Mill Creek Keto When a steroid program is finished, a person will often go into drug withdrawal. Symptoms may worsen again, and different side effects can pop up. For me, I get the shakes, anxiety, weepy, acne, some hair loss, sleepy; and my symptoms will be worse than before I even got on the steroids. After my "withdrawal" period, my symptoms will adjust to what will be normal for me; and all of the other side effects from steroids will go away. After having been on steroids on average of twice a year over the course of my MS, I've learned what to expect and how to ride it out.
For women, it is not proven yet whether steroids affect birth control pills. It is always a good idea to use additional protection while on steroids.
Try to temper your expectations and not compare yourself to anyone else. Some people respond faster and better than others. Take notes everyday about what is improving, what isn't, how much... It will help with your next episode. You will learn your own body reactions and patterns as time goes on.
There are serious side effects to using steroids over a long length of time-like months or even years. These include things such as bone density loss. As always, one needs to weigh the benefits against the positives when taking any drug.
Sometimes, steroids work for a person, and sometimes they don't. And of course, all people react to a drug differently--both in response to the effectiveness and to the side effects.